# SDR W8PA971557

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 291-296
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- CRACKED RADIUS ON AFT END OF ATTACH ANGLE, BS 291.5 TO 296, RBL 54, WL 208.  REMOVED AND REPAIRED.
